The Community for Technology Leaders
RSS Icon
Issue No.01 - January (1990 vol.12)
pp: 46-54
<p>Two scaling theorems are given. Instead of delta functions, polynomial functions are used as input. The advantages are twofold: the smoothness conditions on kernels are not required, so that kernels of the form e/sup -k mod X mod / can be included; the proofs are based on calculus completely and so can be more easily understood.</p>
pattern recognition; scaling theorems; zero-crossings; polynomial functions; smoothness conditions; pattern recognition; polynomials
L. Wu, Z. Xie, "Scaling Theorems for Zero-Crossings", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.12, no. 1, pp. 46-54, January 1990, doi:10.1109/34.41383
21 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool